Clarkson, P.A. (2006) Special polynomials associated with rational solutions of the defocusing nonlinear Schrodinger equation and the fourth Painleve equation. European Journal of Applied Mathematics, 17 (3). pp. 293-322. ISSN 0956-7925.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
Rational solutions and rational-oscillatory solutions of the defocusing nonlinear Schrödinger equation are expressed in terms of special polynomials associated with rational solutions of the fourth Painlevé equation. The roots of these special polynomials have a regular, symmetric structure in the complex plane. The rational solutions verify results of Nakamura and Hirota [J. Phys. Soc. Japan, 54 (1985) 491–499] whilst the rational-oscillatory solutions appear to be new solutions of the defocusing nonlinear Schrödinger equation.
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||Judith Broom|
|Date Deposited:||19 Dec 2007 18:25|
|Last Modified:||13 Mar 2012 10:05|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/701 (The current URI for this page, for reference purposes)|
- Depositors only (login required):